MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 3,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 3,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 234-03-03
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteolysis (2377); Joint Laxity (4526)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant devices: (b)(6), 204-04-32 - trapezoid tibial tray sz 3f/2t , (b)(6), 200-02-35 - three peg patella 35mm, (b)(6), 234-03-03 - optetrak asy,ps cemented femoral, sz 3.The product associated with the reported event is within the scope of recall z-0019-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 130 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, failure of left total knee replacement secondary to polyethylene liner resulting in bone loss and a loose tibial component as well loosening of tibial and femoral components.A lwear and breaking of the polyethylene liner, osteolysis,.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D4: corrected the following: unique identifier (udi)#.H6: corrected the following: health effect - clinical code.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, fracture, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 3,
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key19794373
Report Number1038671-2024-02463
Device Sequence Number4134438
Product Code JWH
UDI-Device Identifier10885862063267
UDI-Public10885862063267
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2018
Device Catalogue Number234-03-03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer11/08/2024
03/20/2025
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date11/12/2024
03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale